Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Varieties in finite transformation groups


Author: Amir H. Assadi
Journal: Bull. Amer. Math. Soc. 19 (1988), 459-463
MSC (1985): Primary 57S17
MathSciNet review: 956600
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57S17

Retrieve articles in all journals with MSC (1985): 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15699-6
PII: S 0273-0979(1988)15699-6